Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2012, Volume 14, Number 2, Pages 48–56 (Mi svmo316)  

In Middle Volga Mathematical Society

On the realization of structurally stable diffeomorphisms with 2-dimensional surface basic sets

V. Z. Grines, Yu. A. Levchenko

Nizhnii Novgorod State Agricultural Academy

Abstract: The present paper is continuation of the paper [2] which was devoted to topological classification of structurally stable diffeomorphisms with 2-dimensional connected surface basic sets. In the present paper topological classification of such diffeomorphisms was obtained in case if $NW(f)$ consist of 2-dimensional surface basic sets (which are not necessary connected) under certain conditions on the structure of the intersection of two-dimensional invariant manifolds. Moreover in this paper the problem of the realization of such diffeomorphisms was solved.

Keywords: diffeomorphism, basic set, attractor, topological classification

References: PDF file   HTML file
UDC: 517.938
Received: 23.07.2012

Linking options:
  • http://mi.mathnet.ru/eng/svmo316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:36
    References:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021